# SDR R61A2022092700581

- Difficulty date: August 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON REAR FUSELAGE CABIN FLOOR SUPPORT INTERCOSTAL BTWN FR90 AND 92 RBL 11.REPLACED IAW PN 170-61041-402 SRM 51-41-01, 51-43-03  AC RTS'ED
